Communications in Analysis and Geometry

Volume 19 (2011)

Number 1

Ricci curvature and convergence of Lipschitz functions

Pages: 79 – 158

DOI: http://dx.doi.org/10.4310/CAG.2011.v19.n1.a4

Author

Shouhei Honda (Research Institute for Mathematical Sciences, Kyoto University, Japan)

Abstract

We give the definition of a convergence of the differentials of Lipschitz functions with respect to the measured Gromov–Hausdorff topology and several properties of the convergence.

2010 Mathematics Subject Classification

Primary 53C20. Secondary 53C43.

Full Text (PDF format)